MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® tag® thoracic endoprosthesis; adverse events that may occur include, but are not limited to include: endoleak a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for a thoracic aortic dissection and was implanted with two gore® tag® thoracic endoprostheses.Final imaging was reported to show a potential distal type i endoleak remained.The physician chose conclude the procedure and monitor the patient.The patient tolerated the procedure.On an unknown date follow up imaging showed no endoleak.On an unknown date estimated to be on or about (b)(6) 2019, computed tomography imaging showed a distal type i endoleak.On (b)(6) 2019, the patient underwent reintervention for treatment of the distal type i endoleak and an additional conformable gore® tag® thoracic endoprosthesis was implanted distally to extend coverage.The patient tolerated the procedure.The physician believes possible migration may have caused or contributed to the distal type i endoleak; however the information provided was not sufficient to determine a cause.
 
Additional Manufacturer Narrative
Event: corrected/additional information.
 
Event or Problem Description
Problem on (b)(6) 2013, this patient underwent endovascular treatment for a thoracic aortic aneurysm.
 
Additional Manufacturer Narrative
B5: corrected/additional information.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment for an abdominal aortic aneurysm.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8376512
Report Number2017233-2019-00114
Device Sequence Number1332878
Product Code MIH
UDI-Device Identifier00733132613656
UDI-Public00733132613656
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue NumberTGT3420
Device Lot Number11137059
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/26/2019
03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age86 YR